Works matching DE "ASYMPTOTIC symmetry (Physics)"
Results: 139
In the theory of blast waves.
- Published in:
- Combustion, Explosion, & Shock Waves, 2006, v. 42, n. 4, p. 450, doi. 10.1007/s10573-006-0074-y
- By:
- Publication type:
- Article
A non-parametric test for several independent samples.
- Published in:
- Journal of Nonparametric Statistics, 2008, v. 20, n. 3, p. 253, doi. 10.1080/10485250801976741
- By:
- Publication type:
- Article
Asymptotic properties of linear combinations of U-statistics with degenerate kernels.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 2, p. 187, doi. 10.1080/1048525042000267789
- By:
- Publication type:
- Article
CONSTRUCTION OF ASYMPTOTIC FIELDS FOR A CHARGED PARTICLE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 23, p. 1, doi. 10.1142/S0217751X12501333
- By:
- Publication type:
- Article
TENSORIAL STRUCTURE OF THE LQG GRAVITON PROPAGATOR.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 8, p. 1209, doi. 10.1142/S0217751X0804007X
- By:
- Publication type:
- Article
PARITY DOUBLING IN PARTICLE PHYSICS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 25, p. 4537, doi. 10.1142/S0217751X07037238
- By:
- Publication type:
- Article
THE HIGGS SECTOR ON TWO-SHEETED SPACE-TIME.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 27, p. 6317, doi. 10.1142/S0217751X05029344
- By:
- Publication type:
- Article
The Stability Cone for a Matrix Delay Difference Equation.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/860326
- By:
- Publication type:
- Article
More Fun with Symmetric Venn Diagrams.
- Published in:
- Theory of Computing Systems, 2006, v. 39, n. 3, p. 413, doi. 10.1007/s00224-005-1243-1
- By:
- Publication type:
- Article
Semiparametric analysis of mixture regression models with competing risks data.
- Published in:
- Lifetime Data Analysis, 2008, v. 14, n. 3, p. 231, doi. 10.1007/s10985-007-9077-6
- By:
- Publication type:
- Article
Universal Positive Mass Theorems.
- Published in:
- Communications in Mathematical Physics, 2017, v. 351, n. 3, p. 973, doi. 10.1007/s00220-016-2777-6
- By:
- Publication type:
- Article
Asymptotic numbers of non-equivalent codes in three notions of equivalence.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 2, p. 111, doi. 10.1080/03081080701539023
- By:
- Publication type:
- Article
Impact of fairness and heterogeneity on delays in large-scale centralized content delivery systems.
- Published in:
- Queueing Systems, 2016, v. 83, n. 3/4, p. 361, doi. 10.1007/s11134-016-9491-0
- By:
- Publication type:
- Article
The theory of the boundary diffraction wave for wedge diffraction.
- Published in:
- Journal of Modern Optics, 2008, v. 55, n. 9, p. 1417, doi. 10.1080/09500340701675197
- By:
- Publication type:
- Article
ASYMPTOTIC FORMULAE FOR EXPONENTIAL OPERATORS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2008, v. 1, n. 50, p. 459
- By:
- Publication type:
- Article
Global Asymptotical Stability of Delayed Impulsive Neural Networks without Lipschitz Neuron Activations.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 5, p. 806
- By:
- Publication type:
- Article
Non-Radial Ground States For The Hénon Equation.
- Published in:
- Communications in Contemporary Mathematics, 2002, v. 4, n. 3, p. 467, doi. 10.1142/S0219199702000725
- By:
- Publication type:
- Article
A saturated PD controller for robots equipped with brushless DC-motors.
- Published in:
- Robotica, 2010, v. 28, n. 3, p. 405, doi. 10.1017/S0263574709005724
- By:
- Publication type:
- Article
Uniqueness of the nonlinear elastic dielectric affine boundary value problem on the whole space and on cone-like regions.
- Published in:
- Continuum Mechanics & Thermodynamics, 2010, v. 22, n. 1, p. 63, doi. 10.1007/s00161-009-0132-2
- By:
- Publication type:
- Article
Investigation of the Dynamics of a Soliton-Like Solution to the Nonlinear Schrödinger Equation with an External Field.
- Published in:
- Russian Physics Journal, 2004, v. 47, n. 1, p. 25, doi. 10.1023/B:RUPJ.0000028965.59685.a1
- By:
- Publication type:
- Article
Global Phase Synchronization for a Class of Dynamical Complex Networks with Time-Varying Coupling Delays.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/295805
- By:
- Publication type:
- Article
Correlation between critical exponents and critical amplitudes: The coexistence curve.
- Published in:
- Doklady Physics, 2007, v. 52, n. 7, p. 380, doi. 10.1134/S1028335807070099
- By:
- Publication type:
- Article
Asymptotic Features of Axisymmetric Stokes Flow of Viscous Fluid with Intersecting Boundaries.
- Published in:
- Doklady Physics, 2004, v. 49, n. 2, p. 95, doi. 10.1134/1.1686878
- By:
- Publication type:
- Article
The Stefan Problem with Nonlinear Kinetic Undercooling.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2003, v. 56, n. 1, p. 139, doi. 10.1093/qjmam/56.1.139
- By:
- Publication type:
- Article
EIGENENERGIES FOR THE RAZAVY POTENTIAL V(x) = (ζ cosh 2x-M)<sup>2</sup> USING THE ASYMPTOTIC ITERATION METHOD.
- Published in:
- Modern Physics Letters A, 2007, v. 22, n. 22, p. 1677, doi. 10.1142/S0217732307021433
- By:
- Publication type:
- Article
ANTI-DE SITTER 3-DIMENSIONAL GRAVITY WITH TORSION.
- Published in:
- Modern Physics Letters A, 2005, v. 20, n. 17/18, p. 1285
- By:
- Publication type:
- Article
A STUDY OF GLOBAL MONOPOLE IN LYRA GEOMETRY.
- Published in:
- Modern Physics Letters A, 2004, v. 19, n. 37, p. 2785, doi. 10.1142/S0217732304010862
- By:
- Publication type:
- Article
The onset of superconductivity in long rectangles.
- Published in:
- European Journal of Applied Mathematics, 2003, v. 14, n. 3, p. 257, doi. 10.1017/s0956792503004959
- By:
- Publication type:
- Article
ASYMPTOTIC REPRESENTATIONS OF SOLUTIONS OF THE DIFFERENTIAL EQUATION y<sup>(n)</sup> = α<sub>0</sub>p(t)...φ<sub>i</sub>(y<sup>(i)</sup>).
- Published in:
- Miskolc Mathematical Notes, 2012, v. 13, n. 2, p. 249, doi. 10.18514/MMN.2012.497
- By:
- Publication type:
- Article
Asymptotics of Raynal-Revai coefficients at large hypermomentum.
- Published in:
- Physics of Atomic Nuclei, 2009, v. 72, n. 5, p. 845, doi. 10.1134/S1063778809050135
- By:
- Publication type:
- Article
Asymptotic normalization coefficients (nuclear vertex constants) for p + <sup>7</sup>Be → <sup>8</sup>B and the direct <sup>7</sup>Be( p, γ)<sup>8</sup>B astrophysical S factors at solar energies.
- Published in:
- Physics of Atomic Nuclei, 2008, v. 71, n. 10, p. 1740, doi. 10.1134/S1063778808100098
- By:
- Publication type:
- Article
Nuclear vertex constants and asymptotic normalization coefficients.
- Published in:
- Physics of Atomic Nuclei, 2008, v. 71, n. 7, p. 1219, doi. 10.1134/S1063778808070144
- By:
- Publication type:
- Article
On the chiral-scalar contribution to the cross section for the reactions pp → ppπ <sup>+</sup> π <sup>−</sup> and pn → pnπ <sup>+</sup> π <sup>−</sup> near the threshold.
- Published in:
- Physics of Atomic Nuclei, 2006, v. 69, n. 3, p. 485, doi. 10.1134/S1063778806030112
- By:
- Publication type:
- Article
Quantum Non-Markovian Langevin Equations and Transport Coefficients.
- Published in:
- Physics of Atomic Nuclei, 2005, v. 68, n. 12, p. 2009, doi. 10.1134/1.2149080
- By:
- Publication type:
- Article
Analytic Proof of the Sutherland Conjecturet.
- Published in:
- Physics of Atomic Nuclei, 2005, v. 68, n. 10, p. 1657, doi. 10.1134/1.2121913
- By:
- Publication type:
- Article
Coordinate Asymptotic Behavior of the Radial Three-Particle Wave Function for a Bound State Involving Two Charged Particles.
- Published in:
- Physics of Atomic Nuclei, 2005, v. 68, n. 8, p. 1372, doi. 10.1134/1.2011496
- By:
- Publication type:
- Article
Asymptotic Behavior of Amplitudes for Longitudinal-Leptoquark Processes and Structure of the Scalar Sector in the Minimal Model Involving Four-Color Symmetry.
- Published in:
- Physics of Atomic Nuclei, 2001, v. 64, n. 1, p. 74, doi. 10.1134/1.1344945
- By:
- Publication type:
- Article
On the Darcy-Brinkman Flow Through a Channel with Slightly Perturbed Boundary.
- Published in:
- Transport in Porous Media, 2017, v. 117, n. 1, p. 27, doi. 10.1007/s11242-016-0818-4
- By:
- Publication type:
- Article
RANDOM INTERSECTION GRAPHS WITH TUNABLE DEGREE DISTRIBUTION AND CLUSTERING.
- Published in:
- Probability in the Engineering & Informational Sciences, 2009, v. 23, n. 4, p. 661, doi. 10.1017/S0269964809990064
- By:
- Publication type:
- Article
On Families of Subsets With a Forbidden Subposet.
- Published in:
- Combinatorics, Probability & Computing, 2009, v. 18, n. 5, p. 731, doi. 10.1017/S096354830999037X
- By:
- Publication type:
- Article
On the asymptotic behavior of effective QED at finite temperature.
- Published in:
- European Physical Journal C -- Particles & Fields, 2003, v. 31, n. 2, p. 239, doi. 10.1140/epjc/s2003-01329-7
- By:
- Publication type:
- Article
Diamagnetism and the dispersion of the magnetic permeability.
- Published in:
- European Physical Journal B: Condensed Matter, 2018, v. 91, n. 6, p. 1, doi. 10.1140/epjb/e2018-80515-1
- By:
- Publication type:
- Article
Wide-Band Analysis of On-Platform Antenna Using MoM-PO Combined with Maehly Approximation.
- Published in:
- Journal of Electromagnetic Waves & Applications, 2010, v. 24, n. 4, p. 475, doi. 10.1163/156939310790966204
- By:
- Publication type:
- Article
Weak Quenched Disorder and Criticality: Resummation of Asymptotic(?) Series.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2002, v. 16, n. 27, p. 4027, doi. 10.1142/S0217979202014760
- By:
- Publication type:
- Article
Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model.
- Published in:
- Journal of Statistical Physics, 2011, v. 145, n. 6, p. 1595, doi. 10.1007/s10955-011-0359-8
- By:
- Publication type:
- Article
Generalized Green Functions and Current Correlations in the TASEP.
- Published in:
- Journal of Statistical Physics, 2011, v. 142, n. 4, p. 754, doi. 10.1007/s10955-011-0133-y
- By:
- Publication type:
- Article
POLYNOMIAL-RATE CONVERGENCE TO THE STATIONARY STATE FOR THE CONTINUUM-TIME LIMIT OF THE MINORITY GAME.
- Published in:
- Journal of Applied Probability, 2008, v. 45, n. 2, p. 376, doi. 10.1239/jap/1214950354
- By:
- Publication type:
- Article
Two-Moment Approximations for Maxima.
- Published in:
- Operations Research, 2007, v. 55, n. 3, p. 532, doi. 10.1287/opre.1060.0375
- By:
- Publication type:
- Article
The Interaction of a Gap with a Free Boundary in a Two Dimensional Dimer System.
- Published in:
- Communications in Mathematical Physics, 2011, v. 302, n. 1, p. 253, doi. 10.1007/s00220-010-1186-5
- By:
- Publication type:
- Article
On the Fundamental Solution of a Linearized Homogeneous Coagulation Equation.
- Published in:
- Communications in Mathematical Physics, 2010, v. 297, n. 3, p. 759, doi. 10.1007/s00220-010-1058-z
- By:
- Publication type:
- Article